RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 32–40 (Mi mz4627)  

This article is cited in 2 scientific papers (total in 2 papers)

On a density theorem

S. A. Gritsenko

"Atoll" Scientific-Research Institute

Full text: PDF file (1271 kB)

English version:
Mathematical Notes, 1992, 51:6, 553–558

Bibliographic databases:

UDC: 511
Received: 16.07.1991

Citation: S. A. Gritsenko, “On a density theorem”, Mat. Zametki, 51:6 (1992), 32–40; Math. Notes, 51:6 (1992), 553–558

Citation in format AMSBIB
\Bibitem{Gri92}
\by S.~A.~Gritsenko
\paper On a density theorem
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 32--40
\mathnet{http://mi.mathnet.ru/mz4627}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187474}
\zmath{https://zbmath.org/?q=an:0797.11067}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 553--558
\crossref{https://doi.org/10.1007/BF01263297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600027}


Linking options:
  • http://mi.mathnet.ru/eng/mz4627
  • http://mi.mathnet.ru/eng/mz/v51/i6/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Gritsenko, “The refinement of a constant in the density theorem”, Math. Notes, 55:2 (1994), 142–143  mathnet  crossref  mathscinet  zmath  isi  elib
    2. Z. Kh. Rakhmonov, “Estimate of the density of the zeros of the Riemann zeta function”, Russian Math. Surveys, 49:2 (1994), 168–169  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:152
    Full text:65
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020